On Monday I recieved both a flu shot and a Tetanus shot, one in each arm. I too have recieved many flu shots over the years, however starting 2 days after that I now have crippling neck and back pain and stiffness. I have lost most of my neck's mobility and struggle to turn it either left or right. The pain and stiffness is radiating down my entire spine from neck to very low back.
I have attributed this to having recieved both shots together since this has never happend before. Honestly when I came across this discussion I was extremely relieved knowing someone else has experienced a similar situation.
At the moment I am living off of Ibuprofen and Tylenol, neither of which are cutting it.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.